Journal of Integral Equations and Applications
In the recent paper , it was shown that the solutions of weakly singular Hammerstein equations satisfy certain regularity properties. Using this result, the optimal convergence rate of a standard piecewise polynomial collocation method and that of the recently proposed collocationtype method of Kumar and Sloan  are obtained. Superconvergence of both of these methods are also presented. In the final section, we discuss briefly a standard productintegration method for weakly singular Hammerstein equations and indicate its superconvergence property. © 1992 Rocky Mountain Mathematics Consortium.
Original Publication Citation
Kaneko, H., Noren, R. D., & Xu, Y. (1992). Numerical solutions for weakly singular Hammerstein equations and their superconvergence. Journal of Integral Equations and Applications, 4(3), 391-407. doi:10.1216/jiea/1181075699
Kaneko, Hideaki; Noren, Richard D.; and Xu, Yuesheng, "Numerical Solutions for Weakly Singular Hammerstein Equations and Their Superconvergence" (1992). Mathematics & Statistics Faculty Publications. 29.